# SDR SWIA201126727

- Difficulty date: July 9, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 25,170 hours, 21,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD EMERGENCY LIGHT NOT WORKING.  (FLT 5545)  RELAMPED EMERGENCY LIGHT.
